Irreducibility of ARMA($p,q$) process with Markov switching
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 533-541
Printed September 1, 2006
Oesook Lee
Ewha Womans University
Abstract : We consider a autoregressive moving average process of order $p$ and $q$ with Markov switching coefficients and find sufficient conditions for irreducibility of the process. Identifying small sets is also examined.
Keywords : ARMA($p,q$) model, Markov switching, irreducibility, small set
MSC numbers : Primary 60J05; Secondary 60G10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd